# SDR HNAA2025100800683

- Difficulty date: September 11, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 45,914 hours, 41,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ANGLE CRACKED AT FR10 BELOW COCKPIT SIDE WINDOW.  R & R ANGLE IAW SRM 51-40-02.
